A very powerful story, Angie. I am still suffering from the effects of benzos. I know the feeling of pure adrenaline, and it is scary as hell. I never knew anything remotely like it. I’ve gone to the ER about 7 or 8 times and been hospitalized 5 times. I even developed cancer, which I’m sure wouldn’t have happened had I not taken the benzos. But I had so much inflammation and adrenaline that my body was probably filled with inflammation. My bp was always sky high. After finishing Klonopin, I was in the ER one day and mentioned benzos. “Withdrawal lasts only a month,” the doctor so confidently said. HA!!! It’s absolutely amazing to me that word about these terrible drugs is so slow and SO PAINFUL for the people affected. But I have seen the part I play in this. After that run-in with the doctor about withdrawal only lasting a month, I never told any of my doctors about benzos. And I’ve been to many, many doctors. After over 5 years, this still isn’t over. I made many mistakes and have sensitized my CNS too many times. I’m learning, but it’s been a very slow process. My hope is that VERY SOON the correct information will get out (because there’s a lot of talk of benzos now, but the accurate information is very hit and miss) and doctors will FINALLY be able to give correct information instead of giving people very dangerous, clueless info. Rehabs ought to be banned for benzo patients. Thank you for this. I feel so, so sad that people have taken their lives because of benzos, but there are many others who have also, yet their loved ones don’t know why.